# SDR AALA201801049024

- Difficulty date: December 5, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,433 hours, 23,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367147500000
- Condition: Damaged
- Location: Frame 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C11 CHECK,  THE TOP ENVIRONMENT SEALING FIBERGLASS PLY WAS PEELED UP IN AN AREA IN THE CENTRAL PART OF THE FLOORBOARD. REPAIRED IAW EA 251731.
